# SDR AALA201812069011

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 99,072 hours, 15,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR WAS SPONGY 5 FEET INSIDE L1 DOOR. MAINTENANCE REPLACED ELECTRONIC EQUIPMENT BAY MAIN DECK ACCESS PANEL PER AMM 52-48-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
